On Claw Free Families

Wakaha OGATA  Kaoru KUROSAWA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E77-A   No.1   pp.72-80
Publication Date: 1994/01/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
claw free,  one-way function,  homomorphic property,  digital signature,  hash function,  

Full Text: PDF>>
Buy this Article




Summary: 
This paper points out that there are two types of claw free families with respect to a level of claw freeness. We formulate them as weak claw free families and strong claw free families. Then, we present sufficient conditions for each type of claw free families. (A similar result is known for weak claw free families.) They are represented as some algebraic forms of one way functions. A new example of strong claw free families is also given.